Citation: Slink. "It Had Never Done This Before: An Experience with Loreazepam (exp91541)". Erowid.org. Apr 27, 2018. erowid.org/exp/91541
I've been taking Ativan for about 8 years now. I take it for anxiety and seizures. My dose is 1mg of sublingual [under the tongue] Ativan as needed. If I'm having a particularly bad episode, I can take more than 1mg at a time.
This particular day, my anxiety was attacking really badly. I ended up taking 3mg of Ativan. I've taken higher doses before with no bad effects.
Sometimes after a dose, things get a little bit... trippy. Objects on screens will look brilliantly three-dimensional and sometimes patterns or colors will wiggle around a bit. Nothing too bad, just enough to amuse me if I care for it.
But last night... Everything looked as if it were just out of reach--my TV, everything on my computer screen. I was playing online bingo and there was such an intricate forest-y pattern that appeared on the cards and squares. They were soft fabric and would pull back away from my mouse when I'd try to daub a square. It moved and flowed, it was an ocean of cloth. I tried to lie down for a while and see if it would wear off. I had my cat in bed with me and was looking at her fur, nothing but that. It moved and flowed like tall grass in a breezy meadow. Shapes and creatures and patterns rose up and lunged at me and all I could do was cling to Oreo and shake.
I didn't want to stay awake, I didn't want to sleep. Everything terrified me and all I could do was curl up and cry. I finally did get some sleep and was severely shaken upon waking again.
COPYRIGHTS: All reports are copyright Erowid.
Experience Reports are the writings and opinions of the individual authors who submit them.
Some of the activities described are dangerous and/or illegal and none are recommended by Erowid Center.